# SDR 98FDEA00034

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Lights
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, ALL FOUR RED GEAR LIGHTS AND THE GREEN RIGHT GEAR LIGHT REMAINED ON WITH THE GEAR HANDLE IN THE UP POSITION.  ALL GEAR DOORS INDICATED CLOSED WITH HANDLE IN OFF POSITION THE GREEN RIGHT GEAR LIGHT REMAINED ON.  AGAIN ALL GEAR DOORS INDICATED CLOSED, WITH GEAR HANDLE DOWN, NORMAL INDICATIONS (3 GREEN, NO RED) APPEARED.  RETURNED TO ATL.  *S/D*  SEE PREV HISTORY.  REMOVED AND REPLACED LAND GEAR ASSY UNIT AND RE-KEY RACK AS PER 32-09-111 PAGE 401 UNIT KEY INCORRECTLY.  STEP 5 POS IND AND WARN FAILING.  TAIL SKID LIGHT COMES ON PER M/M SUPPLEMENT TAIL SKID OPER IS OK.  REPLACED RELAY R145.
